Archive for the Age Related Health Problems Category

The Steroid Prednisone Doesn’t Want To Go Down Without A Fight.

Posted in Age Related Health Problems on March 18, 2018 by rrsws

I went to my doctor on Friday and asked him if I could start the weaning process to get off the drug Prednisone. He told me to reduce my current dose of 10 mg to 5 mg every other day for 30 days. Well, the drug has already started giving me hell.

Today is Sunday. I woke up with extremely severe nausea. I had a very hard time for hours trying to keep from throwing up. As bad I felt, I had to take the drug with a Nutri-Grain bar because you have to take the drug with food.

I can’t believe how bad I feel today. I also had the chills. Now I have to try to eat something with no appetite. What a nightmare.


I Now Have A New Health Problem That is Probably Caused by Prednisone Called an Ocular Migraine

Posted in Age Related Health Problems on March 11, 2018 by rrsws

Besides being extremely tired caused by Prednisone, I now have a new health problem that is probably caused by Prednisone called an Ocular Migraine. The following link has information about the condition:

The Steroid Drug Called Prednisone Has Destroyed My Ability To Focus & Write Any New Science Fiction.

Posted in Age Related Health Problems on February 28, 2018 by rrsws

I’m sorry that I have not been able to write any new Science Fiction. Last October 2017, I suddenly had a problem with my legs. I couldn’t move them and was in a lot of pain. My doctor told me that I had an incurable disease called Polymyalgia rheumatica.

He put me on a steroid drug called Prednisone. This drug helped my legs but has many side effects. The drug has destroyed my ability to focus and write anything new. I’m afraid the only Science Fiction available is my old books that are still available on I wish this nightmare would end soon.

%d bloggers like this: